# SDR AALA202508152259

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 21,356 hours, 5,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper Plate
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT PASSENGER / CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE BELOW  LIMITS. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
